Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  Reducible solution to a quaternion tensor equation
 
 
Title: Reducible solution to a quaternion tensor equation
Author: Xie, Mengyan
Wang, Qing-Wen
Appeared in: Frontiers of mathematics in China
Paging: Volume 15 () nr. 5 pages 1047-1070
Year: 2020-11-11
Contents:
Publisher: Higher Education Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands